I looked your med up and because of your symptoms I think you should contact your pharmacist asap.I am thinking you won't reach doc. Today.do you take other meds? Are all your scripts filled in the same drug store? If so,the drugist can see if there are any problematic interactions.I had a problem with two ssris(anti depressants) and it is not safe if you are having a bad reaction.I do not want to frighten you it could be a normal side affect but please check this out today.please post again to let us know how you made out,C. Do not wait until tomorrow.
Hello ganoe ja. No its not a common, normal side effect.Feeling super agitated is listed as a serious side effect and its recommmend you should seek medical attention and let your doctor know whats happening. Here are several severe side effects that are known to occur when taking Citalopram. new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being. This is only a partial list. I hope that if you read this you are feeling better. Best to you,
Hello ganoe_ja, I didn't know if you have read up on this medication which is always a good idea, & sometimes doctors fail to give you all the info you need. Yes, Pledge is right that it is a serious side effect, & you should contact your doctor as soon as possible about this, but also please read about all the different things you cannot take or eat while on this drug. It could be you inadvertantly took something else that caused this reaction. Best of luck to you...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2013 • 1 answer
Posted 26 Jan 2014 • 3 answers
Posted 26 Dec 2015 • 1 answer
Posted 4 Jan 2016 • 2 answers
Posted 19 Mar 2016 • 3 answers